# SDR QXEA9801120

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cargo
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A CRACK WEB JUST INSIDE BEAR FRAME.  REPAIRED IAW FOKKER SRM 52-30-00, 51-31-01 AND 51-30-02.
